×

Found 43,213 Documents (Results 1–100)

100
MathJax

Bounded solutions of difference equations in a Banach space with input data from subspaces. (English. Ukrainian original) Zbl 07576937

Ukr. Math. J. 73, No. 11, 1810-1824 (2022); translation from Ukr. Mat. Zh. 73, No. 11, 1564-1575 (2021).
MSC:  39A22
PDF BibTeX XML Cite
Full Text: DOI

Preservation of classes of entire functions defined in terms of growth restrictions along the real axis under perturbations of their zero sets. (English. Russian original) Zbl 07572373

St. Petersbg. Math. J. 33, No. 4, 585-606 (2022); translation from Algebra Anal. 33, No. 4, 1-31 (2021).
MSC:  30D15 42A38 46F12
PDF BibTeX XML Cite
Full Text: DOI

Generalization of the Lindelöf theorem to the case of Boutroux proximate order. II. (English. Russian original) Zbl 07566770

J. Math. Sci., New York 264, No. 5, 609-616 (2022); translation from Probl. Mat. Anal. 116, 111-117 (2022).
MSC:  30D15 30B10 30C15
PDF BibTeX XML Cite
Full Text: DOI

On distributions that are almost periodic at infinity. (English. Russian original) Zbl 07566746

J. Math. Sci., New York 263, No. 4, 511-521 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 170, 51-61 (2019).
MSC:  33E30 43A60
PDF BibTeX XML Cite
Full Text: DOI

On existence and nonexistence of nonnegative solutions to heat equation on Riemannian manifolds. (English) Zbl 07565324

Milman, Mario (ed.) et al., Geometric potential analysis. Selected papers based on the presentations at the special session, virtual, July 15–16 and 19, 2021. Berlin: De Gruyter. Adv. Anal. Geom. 6, 207-217 (2022).
MSC:  58J35 35K61
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software